# SDR UALA2010040901191

- Difficulty date: April 8, 2010
- Submitted: April 12, 2010
- Operation: Air carrier
- Aircraft: N213UA
- Make and model: Boeing 777222
- Aircraft serial: 30219
- Aircraft time: 34,841 hours, 7,688 cycles
- Engine: Pwa PW4077
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Controller
- Part number: 339910230
- Part serial: 56
- Condition: Faulty
- Location: Bleed Air Sys
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

BLEED OFF ENG L EICAS MSG.  CYCLED BLEED SWITCH, NO HELP.  ACFT RTBL DUE TO HISTORY.  PRSOV LOCKED IN CLOSED POSITION PER MEL.  REPLACED PRSOVC, RAN ENGINE PER JRH, CHECKED NORMAL.
